Subparacompactness in Cartesian products of generalized ordered topological spaces
Fundamenta Mathematicae, Tome 87 (1975) no. 1, pp. 7-28
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_87_1_7_28,
author = {K. Alster},
title = {Subparacompactness in {Cartesian} products of generalized ordered topological spaces},
journal = {Fundamenta Mathematicae},
pages = {7--28},
year = {1975},
volume = {87},
number = {1},
doi = {10.4064/fm-87-1-7-28},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-87-1-7-28/}
}
TY - JOUR AU - K. Alster TI - Subparacompactness in Cartesian products of generalized ordered topological spaces JO - Fundamenta Mathematicae PY - 1975 SP - 7 EP - 28 VL - 87 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-87-1-7-28/ DO - 10.4064/fm-87-1-7-28 LA - en ID - 10_4064_fm_87_1_7_28 ER -
K. Alster. Subparacompactness in Cartesian products of generalized ordered topological spaces. Fundamenta Mathematicae, Tome 87 (1975) no. 1, pp. 7-28. doi: 10.4064/fm-87-1-7-28
Cité par Sources :